MARATHWADA  MATHEMATICAL SOCIETY,
                   AURANGABAD - 431005 , INDIA
OFFICE BEARERS
LIFE MEMBERS
PATRON MEMBERS
PATRON INSTITUTES
CONFERENCE
BULLETIN
ABOUT US
CONTACT US
Contents Of Volume 10,No.2
V. V. DESPANDE,M. B. JOSHI,S. W. JAHAGIRDAR & A. L. SARDA:
ANLYSIS OF LONG TERM EXPERIMENT PRINCIPAL COMPONENTS ANALYSIS APPROACH
Y. D. DESPANDE:
MATHEMATICAL JUSTIFICATION OF SOME NON-TRADITIONAL METHODS OF MULTIPLICATION
A. P. HIWAREKAR:
EXTENSION OF EULER'S THEOREM ON HOMOGENEOUS FUNCTION TO HIGHER DERIVATIVES
S. R. JOSHI:
SPHERE AS A VECTOR
G. S. KAWALE:
DIFFERENT TYPES OF NATURAL NUMBERS
S. N. MAITRA:
PROBLEM INVOLVING FIBONACCI SEQUENCE AND ITS SOLUTION
K. RAVI,A. EVANGELINE HILDA & R. KISHORE KUMAR:
FUNCTIONAL EQUATIONS IN INFORMATION THEORY
SANGALE USHA KESHAV :
APPLICATIONS OF GROUP THEORY IN MOLECULAR SYMMETRY
RAM P. WAIKAR & S.G. PRABHU-AJGAONKAR :
ON THE WARING PROBABILITY MODEL FOR STYLOSTATISTICS